RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 801–803 (Mi dan40524)  

MATHEMATICS

Asymptotic properties of shortest coverings

Yu. A. Mamatov

Yaroslavl State University

Full text: PDF file (283 kB)

Bibliographic databases:
UDC: 681.325.6
Presented: А. Н. Колмогоров
Received: 23.01.1976

Citation: Yu. A. Mamatov, “Asymptotic properties of shortest coverings”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 801–803

Citation in format AMSBIB
\Bibitem{Mam76}
\by Yu.~A.~Mamatov
\paper Asymptotic properties of shortest coverings
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 801--803
\mathnet{http://mi.mathnet.ru/dan40524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0416775}
\zmath{https://zbmath.org/?q=an:0401.05027}


Linking options:
  • http://mi.mathnet.ru/eng/dan40524
  • http://mi.mathnet.ru/eng/dan/v229/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019